| Catalog Number |
02.12.0511FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/25/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year 3 months after the primary, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the insert (11 to 14 mm).The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 06 october 2023.Lot 1908776: (b)(4) items manufactured and released on 14-nov-2019.Expiration date: 2024-11-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.